Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    2
  • views
    3519

Day 14 on Claravis/Accutane

aggiespirit

182 views

Hi there!

So I decided to start this blog because I know that being on accutane is gonna be a struggle, and it's going to be nice to have an outlet for what I'm feeling/experiencing and hopefully this blog helps out somebody else, along with myself.

So 2 weeks in, the first week was what was expected...my skin began to dry out, mostly on my chin and my lips became a bit dry, but nothing a little Nivea A Kiss of Moisture couldn't fix. Nothing bad, nothing good.

Week 2 though, this is where it really begins. I began using Cetaphil UltraHydrating lotion and that was just about the WORST decision ever. It caused me to break out, which was not desired (obviously) so starting today I'm using Neutrogena oil free moisture for sensitive skin and it's amazing. Cetaphil left me greasy and gross whereas the Neutrogena is lightweight and not greasy at all.

So far as the acne, it's mostly all around my chin/mouth area, but i've noticed i'm getting a lot more whiteheads than normal. My skin for the longest was relatively clear just every so often I'd get a cyst, and over time they became more frequent and that's what led to me being put on accutane, NOTHING helped. On accutane, I really haven't seen many of the cysts, which is great because they hurt, like hell. The whiteheads scare me though cause I'm getting so many of them.

Now, emotions. I definitely don't consider myself an emotional person at all. I rarely cry, but the past day or two, i feel really emotional. By no means depressed or anything, but a bit more sensitive than normal. I'm doing a long distance thing with my boyfriend for the summer and the stress of college (summer classes) and trying to find a summer job and dealing with my parents...while ordinarily I'd let the stress roll of my shoulders...now apparently I cry. Not good. There's also the fear that this might not work. I'm a VERY optomistic person, and I pray daily that this works...I just pray. OH wow, you can't see me lol but I'm teary eyed. Yeah, accutane...it's hardcore. But I have so much faith that this will work for me. Fingers crossed.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×